Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
Vol. 6, Issue 4, July 2017
Frequency: Bimonthly
ISSN Print: 2326-8999
Recommend to Library
Yahaya Haruna U., Abdulkarim Muhammad
Pages: 214-220   Published Online: Jul. 26, 2017
PDF (252KB)    
Montasir Ahmed Osman Mohamed
Pages: 209-213   Published Online: Jul. 10, 2017
PDF (230KB)    
Eugene C. Ukaegbu, Polycarp E. Chigbu
Pages: 205-208   Published Online: Jul. 10, 2017
PDF (180KB)    
Dechasa Bedada
Pages: 198-204   Published Online: Jul. 7, 2017
PDF (219KB)    
Imoh Udo Moffat, Emmanuel Alphonsus Akpan
Pages: 191-197   Published Online: Jul. 5, 2017
PDF (216KB)    
Editorial Board
More
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Kasani Prudhvi
Department of Mathematics, University College of Science, Osmania University
Hyderabad, Telangana, India
Esam Mahdi
Department of Mathematics, Islamic University of Gaza
Gaza, Palestinian Territories
Peer Reviewers
More
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931